Modified geometrical optics in a curved spacetime

Document Type : Original Article

Author

Isfahan University of Technology

Abstract

In this article, the propagation of high-frequency monochromatic
beam of circularly polarized electromagnetic waves in a curved spacetime has been studied. At first, the standard geometrical optics is
investigated; That is, we consider the waves with infinitely high frequency. In this step, it is found that the trajectories of light are null
geodesics. Secondly, the geometrical optics is modified. For this end,
by considering the polarization of light, helicity-dependent correction
on the geometrical optics is included. As a result, we realize that the
modified wave vector is null. Furthermore, the trajectories of light are
null non-geodesic paths.

Keywords

Main Subjects


Volume 1, Issue 2
May 2024
Pages 43-45
  • Receive Date: 17 December 2023
  • Revise Date: 15 February 2024
  • Accept Date: 10 March 2024
  • First Publish Date: 12 March 2024
  • Publish Date: 01 May 2024